# SDR 96ZZZM1130

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4213X
- Make and model: Doug DC-6A
- Aircraft serial: 44605
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327627
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: E

## Discrepancy

FLT 43 - SHUT DOWN NR 3 ENGINE AT 2050Z DUE TO BACKFIRING AND OIL LOSS.  MAINTENANCE REPLACED NR 18 CYLINDER ASSEMBLY ON NR 3 ENGINE DUE TO CRACKED HEAD.  AIRCRAFT RETURNED TO SERVICE.  (M)
